# SDR SWAA2024051076603

- Difficulty date: April 18, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 64,840 hours, 38,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN ASSY CRACKED<[01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LOWER PAN ASSY PER B737 SOPM 20-50-01;[02] VERIFIED REPLACED
